F. Javier Rubio
F. Javier Rubio
University College London - Department of Statistical Science
Verified email at ucl.ac.uk - Homepage
Title
Cited by
Cited by
Year
On the existence of a normal approximation to the distribution of the ratio of two independent normal random variables
E Díaz-Francés, FJ Rubio
Statistical Papers 54 (2), 309-323, 2013
652013
Inference in Two-Piece Location-Scale Models with Jeffreys Priors (with discussion)
FJ Rubio, MFJ Steel
Bayesian Analysis 9 (1), 2014
562014
A simple approach to maximum intractable likelihood estimation
FJ Rubio, AM Johansen
Electronic Journal of Statistics 7, 1632-1654, 2013
382013
Bayesian modelling of skewness and kurtosis with two-piece scale and shape distributions
FJ Rubio, MFJ Steel
Electronic Journal of Statistics 9, 1884-1912, 2015
322015
Tractable Bayesian variable selection: beyond normality
D Rossell, FJ Rubio
Journal of the American Statistical Association 113 (524), 1742-1758, 2018
252018
Bayesian Inference for P(X<Y) Using Asymmetric Dependent Distributions
FJ Rubio, MFJ Steel
Bayesian Analysis 8 (1), 43-62, 2013
222013
On the Marshall–Olkin transformation as a skewing mechanism
FJ Rubio, MFJ Steel
Computational Statistics & Data Analysis 56 (7), 2251-2257, 2012
212012
Summarizing and communicating on survival data according to the audience: a tutorial on different measures illustrated with population-based cancer registry data
A Belot, A Ndiaye, MA Luque-Fernandez, DK Kipourou, C Maringe, ...
Clinical epidemiology 11, 53, 2019
202019
Bayesian linear regression with skew-symmetric error distributions with applications to survival analysis
FJ Rubio, MG Genton
Statistics in Medicine 35 (14), 2441–2454, 2016
162016
Objective priors for the number of degrees of freedom of a multivariate t distribution and the t-copula
C Villa, FJ Rubio
Computational Statistics & Data Analysis 124, 197-219, 2018
142018
Survival and lifetime data analysis with a flexible class of distributions
FJ Rubio, Y Hong
Journal of Applied Statistics 43, 1794-1813, 2016
122016
On models for the estimation of the excess mortality hazard in case of insufficiently stratified life tables
FJ Rubio, B Rachet, R Giorgi, C Maringe, A Belot
Biostatistics 22 (1), 51-67, 2021
112021
On a general structure for hazard-based regression models: an application to population-based cancer research
FJ Rubio, L Remontet, NP Jewell, A Belot
Statistical methods in medical research 28 (8), 2404-2417, 2019
112019
Nonparametric inference for P(X<Y) with paired variables
JA Montoya, FJ Rubio
Journal of Data Science, 2014
112014
Natural (Non‐) Informative Priors for Skew‐symmetric Distributions
H Dette, C Ley, F Rubio
Scandinavian Journal of Statistics 45 (2), 405-420, 2018
102018
On modelling asymmetric data using two-piece sinh-arcsinh distributions
FJ Rubio, EO Ogundimu, JL Hutton
Brazilian Journal of Probability and Statistics 30, 485–501, 2016
10*2016
On the independence Jeffreys prior for skew-symmetric models
FJ Rubio, B Liseo
Statistics & Probability Letters 85, 91-97, 2014
102014
Inference for grouped data with a truncated skew-Laplace distribution
FJ Rubio, MFJ Steel
Computational statistics & data analysis 55 (12), 3218-3231, 2011
92011
Flexible linear mixed models with improper priors for longitudinal and survival data
FJ Rubio, MFJ Steel
Electronic Journal of Statistics 12 (1), 572-598, 2018
72018
Flexible objective Bayesian linear regression with applications in survival analysis
FJ Rubio, K Yu
Journal of applied statistics 44 (5), 798-810, 2017
72017
The system can't perform the operation now. Try again later.
Articles 1–20